# SDR CA140516002

- Difficulty date: May 13, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna T182T
- Aircraft time: 531 hours
- Engine: Lyc TIO540AK1A
- System (JASC): 2710 · Aileron Control System
- Part: Bolt
- Condition: Interference
- Location: Bellcrank
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BALANCE CABLE TO LT AILERON BELLCRANK ATTACH BOLT FOUND TO BE INTERFERING WITH AILERON PUSHROD AT FULL TRAVEL.
